Alert archive / Maine / Wind Advisories in 2014
Wind Advisory 3, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Mar 25, 2014, 3:35 PM EDT for 8 counties in Maine; Rockingham County, Strafford County, New Hampshire. It took effect at Mar 26, 2014, 11:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2014, 3:35 PM EDT (19:35 UTC)
- In effect from
- Mar 26, 2014, 11:00 AM EDT
- Expired
- Mar 26, 2014, 11:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 15 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201 WWUS71 KGYX 251935 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 335 PM EDT TUE MAR 25 2014 ...STRONG WINDS WEDNESDAY AFTERNOON... . A LOW PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS TO THE COAST. MEZ021-023>026-NHZ013-014-260345- /O.NEW.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/ KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD... SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND... WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET... WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON 335 PM EDT TUE MAR 25 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING... WINDS WILL INCREASE THROUGH WEDNESDAY MORNING AND PEAK IN THE LATE AFTERNOON. * IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE DIFFICULTIES... ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
4 follow-up statements
244 WWUS71 KGYX 260058 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 858 PM EDT TUE MAR 25 2014 ...STRONG WINDS WEDNESDAY AFTERNOON... . A LOW PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS TO THE COAST. MEZ021-023>026-NHZ013-014-260900- /O.CON.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/ KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD... SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND... WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET... WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON 858 PM EDT TUE MAR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING... WINDS WILL INCREASE THROUGH WEDNESDAY MORNING AND PEAK IN THE LATE AFTERNOON. * IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE DIFFICULTIES... ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
397 WWUS71 KGYX 260747 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 347 AM EDT WED MAR 26 2014 ...STRONG WINDS TODAY... .INTENSE LOW PRESSURE PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS TO THE COASTAL AREAS TODAY. MEZ021-023>026-NHZ013-014-261600- /O.CON.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/ KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD... SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND... WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET... WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON 347 AM EDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING... WINDS WILL INCREASE THROUGH THIS MORNING AND PEAK IN THE MID TO LATE AFTERNOON. * IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE DIFFICULTIES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
149 WWUS71 KGYX 261319 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 919 AM EDT WED MAR 26 2014 ...STRONG WINDS TODAY... .INTENSE LOW PRESSURE PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS TO COASTAL SECTIONS LATER TODAY INTO THIS EVENING. MEZ018>020-022-027-028-NHZ010-262300- /O.EXA.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-INTERIOR WALDO- KNOX-COASTAL WALDO-STRAFFORD- INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM... GORHAM...BRIDGTON...LEWISTON-AUBURN...LIVERMORE FALLS... WINTERPORT...UNITY...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...ROCHESTER...DOVER 919 AM EDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING... WINDS WILL INCREASE AND PEAK IN THE LATE AFTERNOON OR EARLY EVENING. * IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE DIFFICULTIES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$ MEZ021-023>026-NHZ013-014-262300- /O.CON.KGYX.WI.Y.0003.140326T1500Z-140327T0300Z/ KENNEBEC-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...AUGUSTA...WATERVILLE...BIDDEFORD... SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND... WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET... WALDOBORO...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON 919 AM EDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING... WINDS WILL INCREASE AND PEAK IN THE LATE AFTERNOON OR EARLY EVENING. * IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE DIFFICULTIES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$ SCHWIBS
673 WWUS71 KGYX 261957 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 357 PM EDT WED MAR 26 2014 ...STRONG WINDS WILL CONTINUE INTO THIS EVENING... .INTENSE LOW PRESSURE PASSING THROUGH THE GULF OF MAINE WILL BRING STRONG WINDS TO COASTAL SECTIONS LATER TODAY INTO THIS EVENING. MEZ018>028-NHZ010-013-014-270300- /O.CON.KGYX.WI.Y.0003.000000T0000Z-140327T0300Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM... GORHAM...BRIDGTON...LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA... WATERVILLE...WINTERPORT...UNITY...BIDDEFORD...SACO... OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND... WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET... WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...ROCHESTER...DOVER...SALEM...DERRY...EXETER... PORTSMOUTH...HAMPTON 357 PM EDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING... WINDS WILL INCREASE AND PEAK IN THE LATE AFTERNOON OR EARLY EVENING. * IMPACTS... SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO DOWNED TREE LIMBS AND POWER LINES. HIGH PROFILE VEHICLES MAY HAVE DIFFICULTIES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:25 PM EDT, 10 minutes earlier.
Area forecast discussion, Mar 25, 3:25 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
325 PM EDT TUE MAR 25 2014
.SYNOPSIS...
LOW PRESSURE WILL MOVE OFFSHORE OF NEW ENGLAND TONIGHT AND
WEDNESDAY. THIS LOW WILL INTENSIFY RAPIDLY AS IT PASSES TO OUR
EAST. COASTAL AREAS COULD SEE SOME LIGHT SNOW FROM THIS
SYSTEM...ALTHOUGH A MORE SIGNIFICANT SNOWFALL IS POSSIBLE ON THE
MID-COAST. STRONG GUSTY WINDS ARE ALSO EXPECTED ON WEDNESDAY AS
THE STORM PASSES TO OUR EAST. HIGH PRESSURE PASSES TO OUR SOUTH ON
THURSDAY. LOW PRESSURE WILL TRACK NORTH OF THE REGION ON FRIDAY
INTO SATURDAY AND BRING MUCH WARMER AIR INTO THE AREA...AND ALSO
SOME RAIN SHOWERS. AFTER A BRIEF BREAK ON SATURDAY...ANOTHER WAVE
OF LOW PRESSURE MOVES THROUGH SATURDAY NIGHT...ALTHOUGH
TEMPERATURES WILL REMAIN MILD.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION SNOW SHOWERS HAVE NOW PUSHED EAST OF OUR FORECAST
AREA...TRIGGERED ALONG A BOUNDARY THAT CONTINUE TO WEAKEN WITH
TIME. CLOUDS WILL THICKEN TONIGHT AS OCEAN STORM BEGINS TO TAKE
SHAPE OFF THE CAROLINAS.
ANOTHER COLD NIGHT ON TAP FOR THIS TIME OF THE YEAR DESPITE THE
ADVANCING CLOUD COVER. SINGLE NUMBERS EXPECTED IN THE NORTH...WITH
MAINLY TEENS IN THE SOUTH.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
INTENSE CYCLONE MOVES NORTHEAST ON WEDNESDAY...PASSING EAST OF THE
BENCHMARK WITH SURFACE PRESSURES IN THE 950S MB RANGE. MODELS
CONSENSUS SUGGESTS ACCUMULATING SNOWS IN THE MIDCOAST
REGION...WITH THE NAM DOING ITS USUAL FLIP FLOPPING OVER THE LAST
FEW RUNS. PREFER A SOLUTION CLOSER TO THE EURO WHICH WILL BRING
SNOW AND BLOWING SNOW AND REDUCED VSBYS TO THE MIDCOAST REGION.
THEREFORE WE HAVE ISSUED A WINTER WEATHER ADVISORY FOR THIS AREA
AS 3 TO 6 INCHES OF SNOW EXPECTED AND WITH SIGNIFICANT WINDS...UP
TO 50 MPH...THE BLOWING AND DRIFTING/REDUCED VSBYS COULD BE SIGNIFICANT.
WIND ADVISORIES HAVE BEEN ISSUED FOR THE REST OF THE SOUTHERN
PORTIONS OF THE FORECAST AREA. VERY STRONG WINDS OFF THE DECK BY
LATE MORNING/EARLY AFTERNOON ON WEDNESDAY.
HAVE ENDED THE WINTER WEATHER ADVISORY THE SAME TIME AS THE WIND
ADVISORIES EARLY WEDNESDAY EVENING.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS ARE IN GENERAL AGREEMENT ON THE LONGWAVE PATTERN THROUGH
EARLY NEXT WEEK...WITH SIGNIFICANT DIFFERENCES IN TIMING AND
STRENGTH OF INDIVIDUAL SHORTWAVES. WE BEGIN THE PERIOD WITH THE
UPPER TROUGH LIFTING OUT WITH RISING HEIGHTS AND MODERATING
TEMPERATURES. WITH A MORE ZONAL FLOW AND ARCTIC AIR LARGELY
BOTTLED UP TO OUR NORTH, ALONG WITH THE STRONG LATE MARCH
SUNSHINE, SPRING WILL HAVE FINALLY SPRUNG HERE IN NORTHERN NEW
ENGLAND. IN THE DAILIES...A RIDGE OF HIGH PRESSURE WILL BUILD
ACROSS THE AREA FOR THURSDAY. LOW PRESSURE AND A TRAILING COLD
FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT AND FRIDAY...
BEFORE SLIDING OFFSHORE ON SATURDAY. OVER THE PAST 24 HOURS IT
SHOULD BE NOTED THAT THE MODELS HAVE COME INTO BETTER AGREEMENT ON
THE TIMING OF THIS SYSTEM...AND THE FACT THAT A SECOND LOW WILL
TRACK NORTHEAST ALONG THIS SLOW-MOVING FRONT AND ACROSS NEW
ENGLAND LATE SATURDAY AND SATURDAY NIGHT. LOOKS LIKE RAIN ALONG
THE COASTAL PLAIN...WITH A WINTRY MIX ACROSS THE HIGHER TERRAIN AS
THE COLDER AIR SEEPS SOUTHWARD. HIGH PRESSURE AND DRIER AIR
THEN FOLLOWS THIS DEPARTING SYSTEM FOR SUNDAY AND MONDAY.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...CIGS/VSBYS LOWERING TO IFR AND LIFR OVER THE MIDCOAST
TOMORROW. ELSEWHERE...MAINLY MVFR AND IFR CONDITIONS FURTHER TO
THE NORTH. CONDITIONS IMPROVE ON WEDNESDAY NIGHT.
LONG TERM...
FRI...AREAS OF MVFR IN RAIN SHOWERS. SFC WND GUSTING TO 30 KT.
SAT PM - SUN AM...AREAS OF MVFR IN RAIN AND SNOW WITH LCL IFR POSSIBLE.
SFC WND GUSTING TO 25 KT.
&&
.MARINE...
SHORT TERM...STORM WARNINGS REMAIN IN EFFECT FOR ALL AREAS EXCEPT
CASCO BAY...WHERE GALE WARNINGS ARE IN EFFECT.
LONG TERM...
THU...SMALL CRAFT WINDS AND SEAS ARE LIKELY.
FRI...GALE FORCE WINDS ARE LIKELY.
SAT...SMALL CRAFT WINDS AND SEAS ARE LIKELY.
&&
.TIDES/COASTAL FLOODING...
HIGHEST STORM SURGE AND BUILDING WAVES DO NOT COINCIDE WITH THE
MORNING HIGH TIDE. WILL HAVE TO MONITOR ON WEDNESDAY FOR POSSIBLE
COASTAL FLOOD ADVISORY TO ADDRESS SPLASH-OVER AND EROSION
POTENTIAL.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 8 AM TO 11 PM EDT WEDNESDAY FOR
MEZ022-027-028.
WIND ADVISORY FROM 11 AM TO 11 PM EDT WEDNESDAY FOR MEZ021-
023>026.
NH...WIND ADVISORY FROM 11 AM TO 11 PM EDT WEDNESDAY FOR NHZ013-014.
MARINE...GALE WARNING FROM 8 AM TO 9 PM EDT WEDNESDAY FOR ANZ153.
STORM WARNING FROM 8 AM TO 9 PM EDT WEDNESDAY FOR ANZ150>152-
154.
&&Hazardous weather outlook, Mar 25, 3:40 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 340 AM EDT TUE MAR 25 2014 MEZ027-028-261000- KNOX-COASTAL WALDO- 340 AM EDT TUE MAR 25 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ014-018>026-NHZ010-013-014-261000- SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 340 AM EDT TUE MAR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AS INTENSE LOW PRESSURE PASSES OFFSHORE ON WEDNESDAY... WINDS WILL STRENGTHEN OUT OF THE NORTHWEST DURING THE DAY. WINDS MAY GUST TO 40 TO 50 MPH WEDNESDAY AFTERNOON AND EVENING ALONG THE COASTAL PLAIN AND THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-261000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 340 AM EDT TUE MAR 25 2014 ...STORM WARNING IN EFFECT FROM 8 AM TO 9 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-261000- CASCO BAY- 340 AM EDT TUE MAR 25 2014 ...GALE WARNING IN EFFECT FROM 8 AM TO 9 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012-013-NHZ001>009-261000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP- 340 AM EDT TUE MAR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:32 AM EDT | Gale Warning | GYX | 54 hr | |
| Mar 25, 3:32 AM EDT | Storm Warning | GYX | 44 hr | |
| Mar 25, 3:37 PM EDT | Winter Weather Advisory | GYX | Knox, Waldo | 23 hr |
Nearby
Wind Advisories in Maine, 2014Wind Advisories in New Hampshire, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.